# SDR YENA2025070300681

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 62,241 hours, 22,279 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#534, TPA-JFK. (THE FLIGHT DIVERTED TO JFK) "AT CRUISE FL 340 BEGAN RCVN INTMT HYD RES LO ECAMS HYD LEVEL GREEN EMTY/LO QRH COMPLETED; FOUND L/H FWD MLG DOOR ACTUATOR FLEX LINE LEAKING FIN (2767GM) REMOVED AND REPLACED FLEX LINE IAW AMM 32-31-39 LEAK & OPS CHECK GOOD AT THIS TIME."
